×

Found 5 Documents (Results 1–5)

Nonstandard characteristics and localized asymptotic solutions of a linearized magnetohydrodynamic system with small viscosity and drag. (English. Russian original) Zbl 1387.76110

Theor. Math. Phys. 190, No. 1, 164-175 (2017); translation from Teor. Mat. Fiz. 190, No. 1, 191-204 (2017).
MSC:  76W05
PDFBibTeX XMLCite
Full Text: DOI

Geometrical and asymptotical properties of non-selfadjoint induction equation with the jump of the velocity field. Time evolution and spatial structure of the magnetic field. (English) Zbl 1402.76152

Bagarello, Fabio (ed.) et al., Non-Hermitian Hamiltonians in quantum physics. Selected contributions from the 15th international conference on non-Hermitian Hamiltonians in quantum physics, Palermo, Italy, May 18–23, 2015. Cham: Springer (ISBN 978-3-319-31354-2/hbk; 978-3-319-31356-6/ebook). Springer Proceedings in Physics 184, 11-27 (2016).
MSC:  76W05 81Q12
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic solutions of a magnetohydrodynamic system which describe smoothed discontinuities. (English. Russian original) Zbl 1351.35121

Math. Notes 99, No. 6, 795-809 (2016); translation from Mat. Zametki 99, No. 6, 803-819 (2016).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field